Translator Disclaimer
October, 2015 Markov loops, free field and Eulerian networks
Yves LE JAN
J. Math. Soc. Japan 67(4): 1671-1680 (October, 2015). DOI: 10.2969/jmsj/06741671

Abstract

We investigate the relations between the Poissonnian loop ensemble arising in the construction of random spanning trees, the free field, and random Eulerian networks.

Citation

Download Citation

Yves LE JAN. "Markov loops, free field and Eulerian networks." J. Math. Soc. Japan 67 (4) 1671 - 1680, October, 2015. https://doi.org/10.2969/jmsj/06741671

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1337.60245
MathSciNet: MR3417508
Digital Object Identifier: 10.2969/jmsj/06741671

Subjects:
Primary: 60G60, 60J55, 60K99

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top